# SDR SWIA200413689

- Difficulty date: August 12, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 13,627 hours, 12,110 cycles
- Engine: Ge CF343A1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 726
- Condition: Malfunctioned
- Location: Trim Motor
- Part time: 7,998 hours, 6,293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANEL 1 INOPERATIVE.  REMOVED AND REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-42-01 AND 27-42-05.  OPERATIONAL CHECK GOOD.  P/N:  8396-3 S/N OFF:  682
